# SDR DALA1115709878

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160 Lbl 49-52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA STA 160 LBL 49-52, FLOOR SUPPORT HAS CORROSION.  BLENDED CORROSION MATERIAL LOSS OUT OF LIMITS IAW SRM 53-01.  REMOVED FLOOR SUPPORT IAW SRM 51-30-02.  FABBED NEW SUPPORT IAW SRM 51-10-04.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-30-02. P180.
